# SDR DALA12009253126

- Difficulty date: September 11, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE UPPER AFT FUSELAGE EXTERNAL SKIN FWD OF FR 61 AND LOWER OF S23R HAS DENT.  MEASUREMENT DAMAGE A=1.0" B=.850" D=.022" T=.063"  FOUND TO BE WITHIN LIMITS IAW SRM 53-41-11, DIAGRAM 104.  PERFORMED DVI ON DENTED AREA, NO CRACK NOTED.  HFEC IAW NTM 51-10-08, NO CRACK INDICATIONS NOTED.
